# SDR 95ZZZX6697

- Difficulty date: September 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N307EL
- Make and model: Gulstm G159
- Aircraft serial: 161
- System (JASC): 2710 · Aileron Control System
- Part: Pushrod
- Part number: 159CM102191
- Condition: Corroded
- Location: Lt Aileron
- Part time: 16,685 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUSHROD WAS CORRODED FROM INSIDE OUT, ABOUT MID-WAY DOWN LENGTH OF PUSHROD.  CAUSED BY LACK OF CORROSION PROTECTION ON INSIDE OF PUSHROD.  FOUND WHEN PUSHROD WAS REMOVED FROM C/W NEW NDT INSPECTION REQUIREMENT.  ON VISUAL INSPECTION, FOUND .1250 INCH DIAMETER HOLE ON PUSHROD.  HOLE WAS NOT VISIBLE FROM INSPECTING PANEL OR AILERON GAP.  SUBMITTER RECOMMENDS AFTER C/W NDT INSPECTION, PUSHROD SHOULD BE FILLED WITH LPS-3 OR OTHER CORROSION INHIBITOR, AND DETAILED INSPECTION DURING WING INSPECTION.
